Author of the publication

Linear information for approximation of the Itô integrals.

. Numer. Algorithms, 52 (4): 677-699 (2009)

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

Linear information for approximation of the Itô integrals.. Numer. Algorithms, 52 (4): 677-699 (2009)Optimal global approximation of SDEs with time-irregular coefficients in asymptotic setting.. Appl. Math. Comput., (2015)On Mathematical Aspects of Evolution of Dislocation Density in Metallic Materials., , , , , , , and . IEEE Access, (2022)Complexity of the derivative-free solution of systems of IVPs with unknown singularity hypersurface., and . J. Complex., 31 (1): 75-97 (2015)Optimal adaptive solution of initial-value problems with unknown singularities., and . J. Complex., 24 (4): 455-476 (2008)Convergence and stability of randomized implicit two-stage Runge-Kutta schemes., and . CoRR, (2024)Efficient Approximation of SDEs Driven by Countably Dimensional Wiener Process and Poisson Random Measure., , and . SIAM J. Numer. Anal., 60 (2): 824-855 (2022)On the randomized Euler schemes for ODEs under inexact information., and . Numer. Algorithms, 91 (3): 1205-1229 (2022)On the optimal robust solution of IVPs with noisy information., and . Numer. Algorithms, 71 (3): 505-518 (2016)Randomized derivative-free Milstein algorithm for efficient approximation of solutions of SDEs under noisy information., and . J. Comput. Appl. Math., (2021)